Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

26 year old. Noticed watery semen after ejaculation. Is this normal or something to worry about?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Question
I'm a 26 year old male who is fit, healthy, and very physically active. I have noticed that the last two times I have masturbated and ejaculated my semen had been very watery. It has always been thick and white. Is this normal or something to worry about?
Posted Thu, 11 Oct 2012 in Men's Health
 
 
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Hi
Thanks for the query

The semen usually is thick and white. The water semen can be due to several reasons like change in diet. If a person is taking diet low in proteins, The semen becomes watery. Also frequent ejaculations with increased frequency makes the semen watery reducing the percentage of sperm in fluid. In adults the semen changes its consistency with time to time which is normal and is not associated with infertility.

If you still have some queries, feel free to ask. It will be my pleasure to help you out.

Thanks
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor